# SDR SWIA2021090760776

- Difficulty date: June 18, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N430SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7523
- Aircraft time: 42,836 hours, 37,705 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bolt
- Part number: NAS6705DU16
- Condition: Corroded
- Location: Flutter Damper
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ELEVATOR IB AND OB FLUTTER DAMPER ROD END HARDWARE IS CORRODED.    (C-CHECK RO 9/3/21)   REMOVED AND REPLACED CORRODED HARDWARE IAW CRJ-200-AMM 27-34-05-000-801, & 400-803,  SEE ATTACHED CONTINUATION CARD FOR SIGN-OFF DETAILS.
